MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. ELSA; ELSA SPACER 20 X 50MM, 8-17MM, 5-20°

GLOBUS MEDICAL, INC. ELSA; ELSA SPACER 20 X 50MM, 8-17MM, 5-20°
Model Number 1122.1050
Medical Device Problem Code Inadequate User Interface (2958)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The device was not available for evaluation as it remains in the patient.The implant did not show any signs of damage when attaching it to the inserter and during implantation.It is possible that misuse of the device or abuse may have caused damage t the implant that was not visible.However, the exact cause of the reported issue could not be determined.
 
Event or Problem Description
It was reported that post-operatively the elsa cage lost expansion.

Brand Name
ELSA
Common Device Name
ELSA SPACER 20 X 50MM, 8-17MM, 5-20°
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18816751
Report Number3004142400-2020-00080
Device Sequence Number20909940
Product Code OVD
UDI-Device Identifier00889095334425
UDI-Public00889095334425
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K161379
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1122.1050
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/17/2020
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown